# SDR FDEA201509232918

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 479 hours, 10,214 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT WE GOT A LEVEL 1 ENG 2 ANTI-ICE OFF.  THE MEL WE WERE OPERATING UNDER HAD NR 2 ENG ANTI-ICE VLV SECURED OPEN, THIS INDICATED A POSSIBLE PNEUMATIC LEAK IN NR 2 ANTI-ICE DUCT.  DIVERTED & LANDED WITHOUT INCIDENT.  R & R NR 2 INLET COWL ANTI-ICE SHUTOFF VALVE IAW MM 30-22-01-4-1.  FACTED ON WRI 30-20-1424.
